# SDR SWAA2024110548977

- Difficulty date: October 16, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,345 hours, 27,209 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

651FB ATTACHING BRACKET (MARKED) IS CRACKED<[01] REMOVED AND REPLACED 651FB ATTACHING BRACKET; PER SRM 51-40-02-0G-0 AND BOEING DWG 115A2710 SHEET 2 REV.B;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE
